MAUDE Adverse Event Report: LIVANOVA USA, INC. PULSE GEN MODEL 102; GENERATOR

LIVANOVA USA, INC. PULSE GEN MODEL 102; GENERATOR
Model Number 102
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cramp(s) /Muscle Spasm(s) (4521)
Date of Event 09/08/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Livanova usa, inc.Submits this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation, based on information that livanova has obtained, but may not have been able to investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission, or a conclusion by fda or anyone else, that the device, livanova, or livanova's employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects¿ or "malfunctions¿.These words are incorporated into the fda 3500a medwatch form by the fda, and livanova objects to their use.
 
Event or Problem Description
It was reported that patient had their device disabled and now referred for replacement due to muscle spasms on the left side of her neck and shoulder several times a day.The device remains implanted in the patient.No known relevant surgical intervention has occurred to date.No other relevant information has been received to date.
 
Event or Problem Description
It was reported that the device has been explanted.The device has not been received to date.No other relevant information has been received to date.
 
Additional Manufacturer Narrative
B5.Describe event; corrected information ; initial mdr inadvertently omitted information known prior to submission.D9.Device available for evaluation ; initial mdr inadvertently omitted information known prior to submission.H6.Adverse event problem codes; initial mdr inadvertently omitted information known prior to submission.
 
Event or Problem Description
It was reported that the device had been received by the manufacturer and underwent product analysis in which no anomalies were identified.No other relevant information has been received to date.
 
Event or Problem Description
Product analysis was completed and approved for the generator.No anomalies were seen, and the device performed according to functional specifications.There were no performance, or any other type of adverse conditions found with the pulse generator.No other relevant information has been received to date.

Brand Name
PULSE GEN MODEL 102
Common Device Name
GENERATOR
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
Manufacturer (Section G)
LIVANOVA USA, INC.
100 cyberonics blvd
suite 600
houston TX 77058
Manufacturer Contact
dana sprague
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key15384742
Report Number1644487-2022-01112
Device Sequence Number5820788
Product Code LYJ
UDI-Device Identifier05425025750016
UDI-Public05425025750016
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/14/2017
Device Model Number102
Device Lot Number4266
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2022
Supplement Date Received by Manufacturer10/06/2022
12/05/2022
12/08/2022
Initial Report FDA Received Date09/08/2022
Supplement Report FDA Received Date10/31/2022
12/05/2022
12/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age34 YR
Patient SexFemale